# SDR CHQA201100282

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 25,512 hours, 20,634 cycles
- Engine: Allsn AE3007A
- Engine time: 16,103 hours, 14,536 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Solenoid Valve
- Part number: 22250100003
- Condition: Inoperative
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING FLIGHT THERE WAS A LOUD THUMPING NOISE FOLLOWED BY A RUSHING AIR SOUND AND VIBRATION UNDER THE COCKPIT FLOOR BOARDS.  THERE WERE NO GEAR INDICATIONS.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND WAS MET BY MAINTENANCE PERSONNEL.  MAINTENANCE REPLACED THE NOSE LANDING GEAR DOOR SOLENOID VALVE.  GEAR SWINGS AND OPERATIONAL CHECKS OF THE NOSE LANDING GEAR DOORS WERE GOOD, WITH NO FURTHER DEFECTS NOTED.
